Does botox for migraine cause hair loss?

Doctor Answers 4

Botox for Migraines

There is no known linkage between Botox and loss of hair. Your primary physician/internist may be able to identify a nutritional, hormonal, or medical condition that may be leading to the hair loss.

West Palm Beach Plastic Surgeon
4.5 out of 5 stars 36 reviews

Botox causing hair loss?

Not likely. In fact, there are some cases where Botox may help thinning hair. Please discuss your hair loss with your primary care doctor. Nutritional, hormonal, and other medical conditions can cause hair loss.

Derek Norcom, MD
Portland Physician
5.0 out of 5 stars 7 reviews

Botox for migraine

Botox injection for migraine does not cause hair loss. Hair loss may be happening for some other reasons. 

You might also like...

Botox for Migraines and Hair Loss

No botox cannot cause hair loss.  I suggest you see a hair loss expert to evaluate the area.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.